An inequality established by G. P. H. Styan (1973, Linear Algebra Appl.,6, 217-240) is on the Hadamard product and a correlation matrix. An inequality obtained by B.-Y. Wang and F. Zhang (1997, Linear and Multilinear Algebra, 43, 315-326) involves the Hadamard product and Schur complements. These two inequalities hold in the positive definite matrix case. Based on Albert's theorem, we present their extensions to cover the positive semidefinite matrix case. We also give relevant inequalities.
|Number of pages||6|
|Journal||Journal of Mathematical Analysis and Applications|
|Publication status||Published - 15 Mar 2000|